Követés
Antal Jarai
Antal Jarai
Professor of Computer Science, ELTE, Budapest
E-mail megerősítve itt: moon.inf.elte.hu
Cím
Hivatkozott rá
Hivatkozott rá
Év
Regularity properties of functional equations in several variables
A Járai
Springer Science & Business Media, 2005
972005
On regular solutions of functional equations
A Járai
aequationes mathematicae 30, 21-54, 1986
571986
On the measurable solution of a functional equation arising in information theory
Z Daróczy, A Járai
Acta Mathematica Hungarica 34 (1-2), 105-116, 1979
521979
Intervallfüllende Folgen und volladditive Funktionen
Z Daróczy, A Járai, I Kátai
Acta Sci. Math.(Szeged) 50 (3–4), 337-350, 1986
391986
Largest known twin primes and Sophie Germain primes
KH Indlekofer, A Járai
Mathematics of computation 68 (227), 1317-1324, 1999
381999
On the measurable solutions of a functional equation
A Járai
Aequationes mathematicae 80 (1), 131-139, 2010
342010
Largest known twin primes
KH Indlekofer, A Járai
Mathematics of computation 65 (213), 427-428, 1996
331996
On Cauchy-differences that are also quasisums
A Járai, G Maksa, Z Páles
Publ. Math. Debrecen 65 (3-4), 381-398, 2004
202004
Regularization and general methods in the theory of functional equations
A Járai, L Székelyhidi
aequationes mathematicae 52, 10-29, 1996
201996
Regularity properties of functional equations
A Járai
aequationes mathematicae 25, 52-66, 1982
20*1982
Comparison of the methods of rock-microscopic grain-size determination and quantitative analysis
A Járai, M Kozák, P Rózsa
Mathematical Geology 29, 977-991, 1997
191997
On the characterization of Weierstrass’s sigma function
A Járai, W Sander
Functional Equations—Results and Advances, 29-79, 2002
182002
Measurable solutions of functional equations satisfied almost everywhere.
A Járai
Mathematica Pannonica 10, 103-110, 1999
181999
Regularity property of the functional equation of the Dirichlet distribution
A Járai
aequationes mathematicae 56 (1), 37-46, 1998
161998
A remark to a paper of J. Aczél and JK Chung
A Járai
Studia Sci. Math. Hungar 19 (2), 273-274, 1984
161984
Report on the largest known Sophie Germain and twin primes
T Csajbók, G Farkas, A Járai, Z Járai, J Kasza
Annales Univ. Sci. Budapest, Sect. Comp 26, 181-183, 2006
142006
Solution of a functional equation arising from utility that is both separable and additive
J Aczél, R Ger, A Járai
Proceedings of the American Mathematical Society 127 (10), 2923-2929, 1999
141999
On Lipschitz property of solutions of functional equations
A Járai
aequationes mathematicae 47 (1), 69-78, 1994
131994
Report on the largest known twin primes
T Csajbók, G Farkas, A Járai, Z Járai, J Kasza
Annales Univ. Sci. Budapest, Sect. Comp 25, 247-248, 2005
112005
A regularity theorem in information theory
A Járai, W Sander
PUBLICATIONES MATHEMATICAE-DEBRECEN 50 (3-4), 339-357, 1997
111997
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20